# SDR SWAA2020051175850

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SIDEWALL 231ZKW EXIT LIGHT COVER CRACKED. / REPLACED PASSENGER COMPARTMENT SIDEWALL 2312KW EXIT LIGHT COVER IAW B737-800 AMM 33-51-01-960-801. WN9219.
